MAUDE Adverse Event Report: SYNTHES GMBH 4.0MM TI LOCKING SCREW W/T25 STARDRIVE 24MM F/IM NAILS-STER; SCREW, FIXATION, BONE

SYNTHES GMBH 4.0MM TI LOCKING SCREW W/T25 STARDRIVE 24MM F/IM NAILS-STER; SCREW, FIXATION, BONE
Model Number 04.005.414S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported while using bd safetyglide¿ needle only, 25 g there was a needle blockage.There was no report of patient impact.The following information was provided by the initial reporter: medication will not dispense from the syringe.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D2: additional procode: hsb.D9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the device exhibits signs of normal use.No significant product problem was observed on the surface of the device.A dimensional inspection was performed for the device and it met specification.A functional test to assess the assembly allegation was not conducted as the mating device was not returned for evaluation.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed as the lockscr ø4 l24 f/nails tan dblue, p/n: 04.005.414s, lot: 855p555 was found to have no damage or defects.No definitive root cause could be determined.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed: yes.Dimensional inspection: drawing: 04_005_408_susa rev g current and manufactured.Feature: length.Specification: 24 mm +0.7/-0.Measured dimension: 24.34 mm.Result: conforming.Measurement device: caliper mitutoyo cd-6" asx id# cd78622.Device history lot: product code: 04.005.414s.Lot no: 855p555.Manufacturing site: mezzovico.Release to warehouse date: 20 jun 2022.Expiration date: 01 jun 2032.A manufacturing record evaluation was performed for the sterile finished lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.0MM TI LOCKING SCREW W/T25 STARDRIVE 24MM F/IM NAILS-STER
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16894869
Report Number8030965-2023-05932
Device Sequence Number6312599
Product Code HWC
UDI-Device Identifier10886982085276
UDI-Public(01)10886982085276
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K000089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.005.414S
Device Catalogue Number04.005.414S
Device Lot Number855P555
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2023
Supplement Date Received by Manufacturer06/08/2023
Initial Report FDA Received Date05/09/2023
Supplement Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAILS.; UNK - SCREWDRIVERS.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale